CureZone   Log On   Join
Re: Been taking Lugol's for 3 months, still feel off after each dose
 
grizz Views: 1,109
Published: 7 years ago
 
This is a reply to # 2,138,492

Re: Been taking Lugol's for 3 months, still feel off after each dose


You must also take required co-supplements with Lugols:
Here is the complete protocol:
http://tinyurl.com/Iodine-Handout



It is a DETOX Symptom, as every drop of Iodine that goes in forces a drop of toxins into the blood stream.

More on Iodine here:
http://tinyurl.com/iodine-references



Grizz
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.781 sec, (1)